RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 1, Pages 32–50 (Mi faa444)  

This article is cited in 41 scientific papers (total in 41 papers)

Algebraic-Geometric $n$-Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations

I. M. Kricheverab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Columbia University

DOI: https://doi.org/10.4213/faa444

Full text: PDF file (1586 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:1, 25–39

Bibliographic databases:

UDC: 517.9
Received: 23.12.1996

Citation: I. M. Krichever, “Algebraic-Geometric $n$-Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations”, Funktsional. Anal. i Prilozhen., 31:1 (1997), 32–50; Funct. Anal. Appl., 31:1 (1997), 25–39

Citation in format AMSBIB
\Bibitem{Kri97}
\by I.~M.~Krichever
\paper Algebraic-Geometric $n$-Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 1
\pages 32--50
\mathnet{http://mi.mathnet.ru/faa444}
\crossref{https://doi.org/10.4213/faa444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1459831}
\zmath{https://zbmath.org/?q=an:1004.37052}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 1
\pages 25--39
\crossref{https://doi.org/10.1007/BF02466001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XX84800004}


Linking options:
  • http://mi.mathnet.ru/eng/faa444
  • https://doi.org/10.4213/faa444
  • http://mi.mathnet.ru/eng/faa/v31/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manas, M, “From Ramond fermions to Lame equations for orthogonal curvilinear coordinates”, Physics Letters B, 436:3–4 (1998), 316  crossref  mathscinet  adsnasa  isi  scopus
    2. A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “Discrete Analogs of the Darboux–Egorov Metrics”, Proc. Steklov Inst. Math., 225 (1999), 16–39  mathnet  mathscinet  zmath
    3. Krichever, I, “Periodic and almost-periodic potentials in inverse problems”, Inverse Problems, 15:6 (1999), R117  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. van de Leur, JW, “The construction of Frobenius manifolds from KP tau-functions”, Communications in Mathematical Physics, 205:3 (1999), 587  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “A generating formula for solutions of the associativity equations”, Russian Math. Surveys, 54:2 (1999), 427–429  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Manas, M, “Dressing methods for geometric nets: II. Orthogonal and Egorov nets”, Journal of Physics A-Mathematical and General, 33:40 (2000), 7181  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. van de Leur, J, “Twisted GL(n) loop group orbit and solutions of the WDVV equations”, International Mathematics Research Notices, 2001, no. 11, 551  mathscinet  isi
    8. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. O. I. Mokhov, “Compatible Metrics of Constant Riemannian Curvature: Local Geometry, Nonlinear Equations, and Integrability”, Funct. Anal. Appl., 36:3 (2002), 196–204  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Bobenko, AI, “Discrete and smooth orthogonal systems: C-infinity-approximation”, International Mathematics Research Notices, 2003, no. 45, 2415  crossref  mathscinet  zmath  isi
    11. Aratyn, H, “Solutions of the WDVV equations and integrable hierarchies of KP type”, Communications in Mathematical Physics, 239:1–2 (2003), 155  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Chekhov, L, “DV and WDVV”, Physics Letters B, 562:3–4 (2003), 323  crossref  mathscinet  zmath  adsnasa  isi  scopus
    13. Yu. A. Aminov, “Families of submanifolds of constant negative curvature of many-dimensional Euclidean space”, Sb. Math., 197:2 (2006), 139–152  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. A. E. Mironov, I. A. Taimanov, “Orthogonal Curvilinear Coordinate Systems Corresponding to Singular Spectral Curves”, Proc. Steklov Inst. Math., 255 (2006), 169–184  mathnet  crossref  mathscinet
    15. Burstall, FE, “The Ribaucour transformation in Lie sphere geometry”, Differential Geometry and Its Applications, 24:5 (2006), 503  crossref  mathscinet  zmath  isi  scopus
    16. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Russian Math. Surveys, 62:1 (2007), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. A. E. Mironov, I. A. Taimanov, “Some algebraic examples of Frobenius manifolds”, Theoret. and Math. Phys., 151:2 (2007), 604–613  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. A. E. Mironov, “Spectral Data for Hamiltonian-Minimal Lagrangian Tori in $\mathbb C\mathrm P^2$”, Proc. Steklov Inst. Math., 263 (2008), 112–126  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    20. Bazhanov, VV, “Quantum geometry of three-dimensional lattices”, Journal of Statistical Mechanics-Theory and Experiment, 2008, P07004  crossref  mathscinet  isi  scopus
    21. Bazhanov V.V., Mangazeev V.V., Sergeev S.M., “Quantum Geometry of 3-Dimensional Lattices and Tetrahedron Equation”, Xvith International Congress on Mathematical Physics, 2010, 23–44  crossref  mathscinet  zmath  isi  scopus
    22. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. I. P. Rybnikov, “Minimal Lagrangian submanifolds in $\mathbb C\mathrm P^n$ with diagonal metric”, Siberian Math. J., 52:1 (2011), 105–112  mathnet  crossref  mathscinet  isi
    24. D. A. Berdinskii, I. P. Rybnikov, “On orthogonal curvilinear coordinate systems in constant curvature spaces”, Siberian Math. J., 52:3 (2011), 394–401  mathnet  crossref  mathscinet  isi
    25. E. I. Shamaev, “O reshetkakh Darbu–Egorova v ${\mathbb R}^n$”, Sib. elektron. matem. izv., 10 (2013), 113–122  mathnet
    26. Shemyakova E., “A Package to Work with Linear Partial Differential Operators”, Program. Comput. Softw., 39:4 (2013), 212–219  crossref  mathscinet  zmath  isi  elib  scopus
    27. Shemyakova E., “Proof of the Completeness of Darboux Wronskian Formulae for Order Two”, Can. J. Math.-J. Can. Math., 65:3 (2013), 655–674  crossref  mathscinet  zmath  isi  scopus
    28. Pavlov M.V. Sergyeyev A., “Oriented Associativity Equations and Symmetry Consistent Conjugate Curvilinear Coordinate Nets”, J. Geom. Phys., 85 (2014), 46–59  crossref  mathscinet  zmath  adsnasa  isi  scopus
    29. Igonin S. Marvan M., “On Construction of Symmetries and Recursion Operators From Zero-Curvature Representations and the Darboux-Egoroff System”, J. Geom. Phys., 85 (2014), 106–123  crossref  mathscinet  zmath  adsnasa  isi  scopus
    30. Shipman B.A., Shipman P.D., “A Lie-Algebraic Formulation For Triply Orthogonal and General Coordinate Systems in Three-Dimensional Euclidean and Lorentz Spaces”, J. Lie Theory, 24:2 (2014), 397–419  mathscinet  zmath  isi
    31. O. A. Bogoyavlenskaya, “Ob odnom klasse konechnozonnykh krivolineinykh ortogonalnykh koordinat”, Sib. elektron. matem. izv., 12 (2015), 947–954  mathnet  crossref
    32. Kodama Y. Konopelchenko B. Schief W.K., “Critical Points, Lauricella Functions and Whitham-Type Equations”, J. Phys. A-Math. Theor., 48:22 (2015), 225202  crossref  mathscinet  zmath  isi  elib  scopus
    33. E. I. Shamaev, “O diskretizatsii parabolicheskikh koordinat”, Sib. elektron. matem. izv., 13 (2016), 1159–1169  mathnet  crossref
    34. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    35. O. I. Mokhov, “O metrikakh diagonalnoi krivizny”, Fundament. i prikl. matem., 21:6 (2016), 171–182  mathnet
    36. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    37. Dynnikov I.A. Glutsyuk A.A. Mironov A.E. Taimanov I.A. Vesnin A.Yu., “The Conference “Dynamics in Siberia”, Novosibirsk, February 26 - March 4, 2017”, Sib. Electron. Math. Rep., 14 (2017), A7–A30  mathnet  crossref  mathscinet  isi
    38. Bobenko I A., Tsarev S., “The Curvature Line Parametrization From Circular Nets on a Surface”, J. Math. Phys., 59:9, SI (2018), 091410  crossref  mathscinet  zmath  isi  scopus
    39. R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system as three-dimensional analog of Liouville equation”, Russian Mathematics, 62:12 (2018), 50–58  mathnet  crossref  isi
    40. R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system: Liouville reduction and an explicit solution”, Proc. Steklov Inst. Math., 302 (2018), 250–269  mathnet  crossref  crossref  isi  elib
    41. Dunin-Barkowski P., Norbury P., Orantin N., Popolitov A., Shadrin S., “Primary Invariants of Hurwitz Frobenius Manifolds”, Topological Recursion and Its Influence in Analysis, Geometry, and Topology, Proceedings of Symposia in Pure Mathematics, 100, eds. Liu C., Mulase M., Amer Mathematical Soc, 2018, 297–331  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:624
    Full text:216
    References:51
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019